Non-regularity for Banach function algebras
Studia Mathematica (2000)
- Volume: 141, Issue: 1, page 53-68
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] R. J. Archbold and C. J. K. Batty, On factorial states of operator algebras, III, J. Operator Theory 15 (1986), 53-81. Zbl0592.46052
- [2] H. G. Dales and A. M. Davie, Quasianalytic Banach function algebras, J. Funct. Anal. 13 (1973), 28-50. Zbl0254.46027
- [3] J. Dixmier, C*-algebras, North-Holland, Amsterdam, 1982.
- [4] J. F. Feinstein and D. W. B. Somerset, Strong regularity for uniform algebras, in: Proc. 3rd Function Spaces Conference (Edwardsville, IL, 1998), Contemp. Math. 232, Amer. Math. Soc., 1999, 139-149. Zbl0933.46047
- [5] P. Gorkin and R. Mortini, Synthesis sets in , Indiana Univ. Math. J., to appear.
- [6] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, NJ, 1962. Zbl0117.34001
- [7] J. L. Kelley, General Topology, Van Nostrand, Princeton, NJ, 1955.
- [8] M. M. Neumann, Commutative Banach algebras and decomposable operators, Monatsh. Math. 113 (1992), 227-243. Zbl0765.47010
- [9] T. W. Palmer, Banach Algebras and the General Theory of *-Algebras, Vol. 1, Cambridge Univ. Press, New York, 1994. Zbl0809.46052
- [10] W. Rudin, Continuous functions on compact spaces without perfect subsets, Proc. Amer. Math. Soc. 8 (1957), 39-42. Zbl0077.31103
- [11] W. Rudin, Real and Complex Analysis, Tata McGraw-Hill, New Delhi, 1974. Zbl0278.26001
- [12] S. Sidney, More on high-order non-local uniform algebras, Illinois J. Math. 18 (1974), 177-192. Zbl0296.46050
- [13] D. W. B. Somerset, Minimal primal ideals in Banach algebras, Math. Proc. Cambridge Philos. Soc. 115 (1994), 39-52.
- [14] D. W. B. Somerset, Ideal spaces of Banach algebras, Proc. London Math. Soc. (3) 78 (1999), 369-400. Zbl1027.46058
- [15] G. Stolzenberg, The maximal ideal space of functions locally in an algebra, Proc. Amer. Math. Soc. 14 (1963), 342-345. Zbl0142.10102
- [16] E. L. Stout, The Theory of Uniform Algebras, Bogden and Quigley, New York, 1971. Zbl0286.46049
- [17] J. Wermer, Banach algebras and analytic functions, Adv. Math. 1 (1961), 51-102. Zbl0112.07203
- [18] D. R. Wilken, Approximate normality and function algebras on the interval and the circle, in: Function Algebras (New Orleans, 1965), Scott-Foresman, Chicago, IL, 1966, 98-111.